# SDR YENA201905160277

- Difficulty date: May 16, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 74,813 hours, 28,155 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, LMLG ANCHORAGE FITTING HAS PITTING CORROSION AROUND BUSHING; REF NR 440572-24020 - REMOVED BUSHING, REMOVED CORROSION. APPLIED FINISH CUT TO THE BORE AND FACES. FABRICATED AND INSTALLED BUSHING. THIS IS A SAFE LIFE ITEM, 35,000FC. FINISH CUT WAS APPLIED, 35,000FC LIMIT FROM REPAIR EMBODIMENT IAW SRM 57-36-13-300-009 STEP D/E PGS 2/3.
